@article{ASENS_1973_4_6_3_389_0, author = {Rentschler, Rudolf and Vergne, Mich\`ele}, title = {Sur le semi-centre du corps enveloppant d'une alg\`ebre de {Lie}}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {389--405}, publisher = {Elsevier}, volume = {4e s{\'e}rie, 6}, number = {3}, year = {1973}, doi = {10.24033/asens.1252}, mrnumber = {50 #13177}, zbl = {0293.17007}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/asens.1252/} }
TY - JOUR AU - Rentschler, Rudolf AU - Vergne, Michèle TI - Sur le semi-centre du corps enveloppant d'une algèbre de Lie JO - Annales scientifiques de l'École Normale Supérieure PY - 1973 SP - 389 EP - 405 VL - 6 IS - 3 PB - Elsevier UR - https://www.numdam.org/articles/10.24033/asens.1252/ DO - 10.24033/asens.1252 LA - fr ID - ASENS_1973_4_6_3_389_0 ER -
%0 Journal Article %A Rentschler, Rudolf %A Vergne, Michèle %T Sur le semi-centre du corps enveloppant d'une algèbre de Lie %J Annales scientifiques de l'École Normale Supérieure %D 1973 %P 389-405 %V 6 %N 3 %I Elsevier %U https://www.numdam.org/articles/10.24033/asens.1252/ %R 10.24033/asens.1252 %G fr %F ASENS_1973_4_6_3_389_0
Rentschler, Rudolf; Vergne, Michèle. Sur le semi-centre du corps enveloppant d'une algèbre de Lie. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 6 (1973) no. 3, pp. 389-405. doi : 10.24033/asens.1252. https://www.numdam.org/articles/10.24033/asens.1252/
[1] Primideale in Einhüllenden auflösbarer Lie Algebren (Lecture Notes in Mathematics, 357, Springer-Verlag), 1973. | MR | Zbl
, et ,[2] Représentations des groupes de Lie résolubles, Dunod, Paris, 1972. | MR | Zbl
et coll.,[3] Sur l'algèbre enveloppante d'une algèbre de Lie résoluble (Bull. Sc. math. Fr., t. 94, 1970, p. 201-208). | MR | Zbl
et ,[4] Sur le centre de l'algèbre enveloppante d'une algèbre de Lie (C. R. Acad. Sc., Paris, t. 265, série A, 1967, p. 408-410). | MR | Zbl
,[5] Algèbres enveloppantes, Gauthier-Villars, Paris (à paraître). | Zbl
,[6] Caractères des groupes et algèbres de Lie résolubles (Ann. scient. Éc. Norm. Sup., t. 3, 1970, p. 23-74). | Numdam | MR | Zbl
,[7] Sur les extensions des représentations irréductibles des groupes de Lie nilpotents (Ann. scient. Éc. Norm. Sup., t. 5, 1972, p. 71-120). | Numdam | MR | Zbl
,[8] Construction of primitive ideals in am envelopping algebra Congres Budapest (août 1971), Editor Gelfand (à paraître).
,[9] Sur les idéaux primitifs des algèbres enveloppantes (C. R. Acad. Sc., Paris, t. 272, série A, 1971, p. 989-991). | MR | Zbl
,[10] Sur le centre du corps enveloppant d'une algèbre de Lie résoluble (C. R. Acad. Sc., Paris, t. 276, série A, 1973, p. 21-24). | MR | Zbl
,[11] A remark on quotient Spaces (Anais Acad. Brasil. Ciencias, t. 35, 1963, p. 487-489). | MR | Zbl
,[12] La structure de Poisson sur l'algèbre symétrique d'une algèbre de Lie nilpotente (Bull. Soc. math. Fr., t. 100, 1972, p. 301-335). | Numdam | MR | Zbl
,- On Dixmier’s Fourth Problem, Algebras and Representation Theory, Volume 25 (2022) no. 3, p. 561 | DOI:10.1007/s10468-021-10035-z
- On the Semi-centre of a Poisson Algebra, Algebras and Representation Theory, Volume 23 (2020) no. 3, p. 875 | DOI:10.1007/s10468-019-09879-3
- The polynomiality of the Poisson center and semi-center of a Lie algebra and Dixmier's fourth problem, Journal of Algebra, Volume 477 (2017), p. 95 | DOI:10.1016/j.jalgebra.2016.12.009
- Adapted pairs in type A and regular nilpotent elements, Journal of Algebra, Volume 453 (2016), p. 1 | DOI:10.1016/j.jalgebra.2015.12.015
- The Poisson center and polynomial, maximal Poisson commutative subalgebras, especially for nilpotent Lie algebras of dimension at most seven, Journal of Algebra, Volume 365 (2012), p. 83 | DOI:10.1016/j.jalgebra.2012.04.029
- A degree inequality for Lie algebras with a regular Poisson semi-center, Journal of Algebra, Volume 323 (2010) no. 2, p. 305 | DOI:10.1016/j.jalgebra.2009.09.017
- Computing invariants and semi-invariants by means of Frobenius Lie algebras, Journal of Algebra, Volume 321 (2009) no. 4, p. 1293 | DOI:10.1016/j.jalgebra.2008.10.026
- On the center and semi-center of enveloping algebras in prime characteristic, Journal of Algebra, Volume 322 (2009) no. 5, p. 1830 | DOI:10.1016/j.jalgebra.2009.06.012
- La somme des faux degrés—un mystère en théorie des invariants, Advances in Mathematics, Volume 217 (2008) no. 4, p. 1476 | DOI:10.1016/j.aim.2007.10.002
- A Negative Answer to the Problem of Dixmier on Hearts of Prime Quotients of Enveloping Algebras, Communications in Algebra, Volume 36 (2008) no. 3, p. 1153 | DOI:10.1080/00927870701509537
- Sheets and hearts of prime ideals in enveloping algebras of semisimple Lie algebras, Journal of Algebra, Volume 304 (2006) no. 1, p. 324 | DOI:10.1016/j.jalgebra.2006.02.006
- The Gelfand–Kirillov conjecture for semi-direct products of Lie algebras, Journal of Algebra, Volume 305 (2006) no. 2, p. 901 | DOI:10.1016/j.jalgebra.2006.03.009
- The Frobenius semiradical of a Lie algebra, Journal of Algebra, Volume 273 (2004) no. 1, p. 274 | DOI:10.1016/j.jalgebra.2003.11.004
- The Gelfand–Kirillov Conjecture for Lie Algebras of Dimension at Most Eight, Journal of Algebra, Volume 227 (2000) no. 2, p. 549 | DOI:10.1006/jabr.1999.8192
- Primitive localizations of an enveloping algebra, Journal of Algebra, Volume 130 (1990) no. 2, p. 311 | DOI:10.1016/0021-8693(90)90085-3
- Représentations ∗ des groupes exponentiels, Journal of Functional Analysis, Volume 92 (1990) no. 1, p. 103 | DOI:10.1016/0022-1236(90)90070-2
- On the Jordan kernel of a universal enveloping algebra, Journal of Algebra, Volume 122 (1989) no. 1, p. 211 | DOI:10.1016/0021-8693(89)90246-9
- Représentations unitaires et opérateurs à trace, Journal of Functional Analysis, Volume 77 (1988) no. 2, p. 233 | DOI:10.1016/0022-1236(88)90087-0
- Weights of semi-invariants of the quotient division ring of an enveloping algebra, Proceedings of the American Mathematical Society, Volume 104 (1988) no. 1, p. 13 | DOI:10.1090/s0002-9939-1988-0958034-9
- Résolubilité d'équations différentielles et représentation induites, Journal of Functional Analysis, Volume 75 (1987) no. 2, p. 211 | DOI:10.1016/0022-1236(87)90096-6
- Semiinvariant rings, Communications in Algebra, Volume 13 (1985) no. 6, p. 1283 | DOI:10.1080/00927878508823219
- On the semi-center of a universal enveloping algebra, Journal of Algebra, Volume 94 (1985) no. 2, p. 324 | DOI:10.1016/0021-8693(85)90187-5
- Automorhisms of enveloping algebras, Communications in Algebra, Volume 11 (1983) no. 16, p. 1769 | DOI:10.1080/00927878308822932
- Sur les id�aux induits dans les alg�bres enveloppantes, Inventiones Mathematicae, Volume 67 (1982) no. 3, p. 385 | DOI:10.1007/bf01398928
- Nonassociative rings, Journal of Soviet Mathematics, Volume 18 (1982) no. 2, p. 169 | DOI:10.1007/bf01255614
- Method of orbits in the representation theory of complex Lie groups, Functional Analysis and Its Applications, Volume 15 (1981) no. 1, p. 18 | DOI:10.1007/bf01082375
- On frobenius lie algebras, Communications in Algebra, Volume 8 (1980) no. 1, p. 13 | DOI:10.1080/00927878008822445
- The Campbell-Hausdorff formula and invariant hyperfunctions, Inventiones Mathematicae, Volume 47 (1978) no. 3, p. 249 | DOI:10.1007/bf01579213
- A preparation theorem for the prime spectrum of a semisimple Lie algebra, Journal of Algebra, Volume 48 (1977) no. 2, p. 241 | DOI:10.1016/0021-8693(77)90306-4
- Primitive vollprime Ideale in der Einhüllenden von sd(5, C), Journal of Algebra, Volume 43 (1976) no. 2, p. 619 | DOI:10.1016/0021-8693(76)90130-7
Cité par 30 documents. Sources : Crossref